# SDR FDEA201010113985

- Difficulty date: October 11, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 82,577 hours, 33,866 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: ADA3139501
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD DOOR CUTOUT FUSELAGE JAMB AFT BETWEEN LONGERON 39 AND LONGERON 42   DOUBLER REPAIR FOUND WITH EDGE DAMAGED.  R & R IAW SRM 53-50-00, FIG 26, VOL I, REV 96.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 111.
